# SDR UPS02839929

- Difficulty date: November 24, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 990,  RT SIDE OUTBOARD FLOORBEAM LOWER FLANGE CORRODED POSSIBLE FERRY FOR REPAIR.  FABBED REPAIR PARTS IAW REO G08940, ALODINED & PRIMED IAW DC8 SRM 51 -1-8 FABBED STIFFENER SPLICES AND STRAPS IAW DAC DWG SR08530029,  INSTALLED REPAIR SPLICES AND STIFFENER IAW DC8 SRM 51-1-20D
